# SDR AALA202501286939

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 71,444 hours, 36,029 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 121117794
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11F EMERGENCY EXIT ROW WINDOW SHADE INOPERATIVE. MAINTENANCE REPLACED WINDOW SHADE IAW AMM 56-31-17.
